Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBarbosa, João Lucas Marques-
dc.contributor.authorGomes, Jonas de Miranda-
dc.contributor.authorSilveira, R. M.-
dc.identifier.citationBARBOSA, J. L. M. ; GOMES, J. M. ; SILVEIRA, R. M.(1987)pt_BR
dc.descriptionBARBOSA, João Lucas Marques ; GOMES, Jonas de Miranda ; SILVEIRA, R. M. Foliation of 3-dimensional space forms by surfaces with constant mean curvature. Boletim da Sociedade Brasileira de Matemática, v. 18, n. 2, p. 23-34, 1987.pt_BR
dc.publisherBoletim da Sociedade Brasileira de Matemáticapt_BR
dc.subjectEspaços de curvatura constantept_BR
dc.subjectEspaços hiperbólicospt_BR
dc.titleFoliation of 3-dimensional space forms by surfaces with constant mean curvaturept_BR
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1987_art_jlmbarbosa.pdf346,28 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.